MathSciNet Relay Station
MathSciNet bibliographic data
MR324189 (48 #2541) 35C15 (35K10)
Colton, David The noncharacteristic Cauchy problem for parabolic equations in two space variables. Proc. Amer. Math. Soc. 41 (1973), 551–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement